A case of drug-induced liver injury caused by Keishi-karyukotsu-boreito and Shin-i-seihaito

Kazufumi Dohmen, Hirofumi Tanaka, Masatora Haruno, Shinji Shimoda, Shinichi Aishima

研究成果: ジャーナルへの寄稿記事

1 引用 (Scopus)

抄録

A 43-year-old woman was admitted to our hospital due to liver dysfunction. She had a history of liver injury induced by the herbal medicine Keishi-karyukotsu-boreito, which occurred at the age of 35 years. On the present occasion, she had taken the herbal medicine Shin-i-seihaito to treat her sinusitis for one month. We diagnosed liver injury caused by Shin-i-seihaito, and her liver dysfunction normalized after discontinuation of Shin-i-seihaito. This is the first reported case of drug-induced liver injury caused by the herbal medicines Keishi-karyukotsu-boreito and Shin-i-seihaito.

元の言語英語
ページ(範囲)1054-1059
ページ数6
ジャーナルJournal of Japanese Society of Gastroenterology
112
発行部数6
出版物ステータス出版済み - 6 1 2015

Fingerprint

Chemical and Drug Induced Liver Injury
Herbal Medicine
Liver Diseases
Liver
Sinusitis
Wounds and Injuries
qing-fei-tang

All Science Journal Classification (ASJC) codes

  • Gastroenterology

これを引用

A case of drug-induced liver injury caused by Keishi-karyukotsu-boreito and Shin-i-seihaito. / Dohmen, Kazufumi; Tanaka, Hirofumi; Haruno, Masatora; Shimoda, Shinji; Aishima, Shinichi.

:: Journal of Japanese Society of Gastroenterology, 巻 112, 番号 6, 01.06.2015, p. 1054-1059.

研究成果: ジャーナルへの寄稿記事

Dohmen, Kazufumi ; Tanaka, Hirofumi ; Haruno, Masatora ; Shimoda, Shinji ; Aishima, Shinichi. / A case of drug-induced liver injury caused by Keishi-karyukotsu-boreito and Shin-i-seihaito. :: Journal of Japanese Society of Gastroenterology. 2015 ; 巻 112, 番号 6. pp. 1054-1059.
@article{55deeab7198a4b538382787626e1bc93,
title = "A case of drug-induced liver injury caused by Keishi-karyukotsu-boreito and Shin-i-seihaito",
abstract = "A 43-year-old woman was admitted to our hospital due to liver dysfunction. She had a history of liver injury induced by the herbal medicine Keishi-karyukotsu-boreito, which occurred at the age of 35 years. On the present occasion, she had taken the herbal medicine Shin-i-seihaito to treat her sinusitis for one month. We diagnosed liver injury caused by Shin-i-seihaito, and her liver dysfunction normalized after discontinuation of Shin-i-seihaito. This is the first reported case of drug-induced liver injury caused by the herbal medicines Keishi-karyukotsu-boreito and Shin-i-seihaito.",
author = "Kazufumi Dohmen and Hirofumi Tanaka and Masatora Haruno and Shinji Shimoda and Shinichi Aishima",
year = "2015",
month = "6",
day = "1",
language = "English",
volume = "112",
pages = "1054--1059",
journal = "Japanese Journal of Gastroenterology",
issn = "0446-6586",
publisher = "Japanese Society of Gastroenterology",
number = "6",

}

TY - JOUR

T1 - A case of drug-induced liver injury caused by Keishi-karyukotsu-boreito and Shin-i-seihaito

AU - Dohmen, Kazufumi

AU - Tanaka, Hirofumi

AU - Haruno, Masatora

AU - Shimoda, Shinji

AU - Aishima, Shinichi

PY - 2015/6/1

Y1 - 2015/6/1

N2 - A 43-year-old woman was admitted to our hospital due to liver dysfunction. She had a history of liver injury induced by the herbal medicine Keishi-karyukotsu-boreito, which occurred at the age of 35 years. On the present occasion, she had taken the herbal medicine Shin-i-seihaito to treat her sinusitis for one month. We diagnosed liver injury caused by Shin-i-seihaito, and her liver dysfunction normalized after discontinuation of Shin-i-seihaito. This is the first reported case of drug-induced liver injury caused by the herbal medicines Keishi-karyukotsu-boreito and Shin-i-seihaito.

AB - A 43-year-old woman was admitted to our hospital due to liver dysfunction. She had a history of liver injury induced by the herbal medicine Keishi-karyukotsu-boreito, which occurred at the age of 35 years. On the present occasion, she had taken the herbal medicine Shin-i-seihaito to treat her sinusitis for one month. We diagnosed liver injury caused by Shin-i-seihaito, and her liver dysfunction normalized after discontinuation of Shin-i-seihaito. This is the first reported case of drug-induced liver injury caused by the herbal medicines Keishi-karyukotsu-boreito and Shin-i-seihaito.

UR - http://www.scopus.com/inward/record.url?scp=84938077108&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84938077108&partnerID=8YFLogxK

M3 - Article

C2 - 26050729

AN - SCOPUS:84938077108

VL - 112

SP - 1054

EP - 1059

JO - Japanese Journal of Gastroenterology

JF - Japanese Journal of Gastroenterology

SN - 0446-6586

IS - 6

ER -